On uniformly packed [n, n-fc,4] codes over gf(Q) and a class of caps in ?g(k-l, q)

Published

Journal Article

We determine all uniformly packed [n, k, 4] codes over GF (2) and we derive a non-trivial necessary condition for the existence of uniformly packed [k, 4] codes over GF (q), where q 2 is a prime power. This condition allows us to classify uniformly packed [n, k, 4] codes over GF (4). As a corollary we obtain a necessary condition for the existence of a projective (n, k, h lt h 2) set S in PG (k1, q) with the property that no three points of S are collinear. A further corollary is a necessary condition for the linear representation of partial quadrangles. © 1982, Oxford University Press. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Calderbank, R

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • s2-26 / 2

Start / End Page

  • 365 - 384

Electronic International Standard Serial Number (EISSN)

  • 1469-7750

International Standard Serial Number (ISSN)

  • 0024-6107

Digital Object Identifier (DOI)

  • 10.1112/jlms/s2-26.2.365

Citation Source

  • Scopus